2 doctors weighed in:

I've been on prednisone taper but had to increase dose due to withdrawal symptoms. At higher does symptoms are re-occurring. Cause for concern?

2 doctors weighed in
Dr. Gael Yonnet
Neurology
1 doctor agrees

In brief: Yes

Regardless of the reason you were taking Prednisone in the first place, chronic use of Prednisone is not recommended as it is known to cause glaucoma, insomnia, low bone density to only name a few things.
Taper slowly if you need, but taper off the steroids over time. The longer you have been on it, the slower the taper needs to be.

In brief: Yes

Regardless of the reason you were taking Prednisone in the first place, chronic use of Prednisone is not recommended as it is known to cause glaucoma, insomnia, low bone density to only name a few things.
Taper slowly if you need, but taper off the steroids over time. The longer you have been on it, the slower the taper needs to be.
Dr. Gael Yonnet
Dr. Gael Yonnet
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors